Tohoku Mathematical Journal

Orthogonal stance of a minimal surface against its bounding surfaces

Keiichi Shibata

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 41, Number 3 (1989), 461-469.

Dates
First available in Project Euclid: 3 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178227773

Digital Object Identifier
doi:10.2748/tmj/1178227773

Mathematical Reviews number (MathSciNet)
MR1007098

Zentralblatt MATH identifier
0682.49037

Subjects
Primary: 49F10
Secondary: 53A10: Minimal surfaces, surfaces with prescribed mean curvature [See also 49Q05, 49Q10, 53C42] 53A15: Affine differential geometry

Citation

Shibata, Keiichi. Orthogonal stance of a minimal surface against its bounding surfaces. Tohoku Math. J. (2) 41 (1989), no. 3, 461--469. doi:10.2748/tmj/1178227773. https://projecteuclid.org/euclid.tmj/1178227773


Export citation

References

  • [1] R. COURANT, Dirichlet's principle, conformal mapping, and minimal surfaces, Interscience Publishers, NewYork, 1950.
  • [2] J. C. C. NITSCHE, Vorlesungen uber Minimalflachen, Springer, Berlin-Heidelberg-New York, 1975
  • [3] M TSUJI, On a theorem of F. and M. Riesz, Proc. Imp. Acad. Tokyo 18 (1942), 172-175
  • [4] A. ZYGMUND, Trigonometric series (Second ed.), Cambridge University Press, 1959